| Model Number |
VTICM5 13.2 (-6.50/ 3.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
01/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: iop elevation from baseline and secondary surgical intervention to remove/replace/reposition the len is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault and elevated iop.Medication was prescribed.In a separate surgery the lens was explanted.The cause of the event was reported as user error/ other.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned in a microcentrifuge tube with liquid and residue/ debris on product.Product device returned in pieces.Visual inspection found lens was returned in pieces.Unable to perform dimensional inspection due to significant damage of lens.(b)(4).